# SDR CALA9800060

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .5 INCH CRACKS AROUND FASTENERS OUTBOARD OF LAMP LIGHT IN WING LEADING EDGE INTERNAL SKIN AT FSS 106.  THE CRACKED AREAS WERE CUT OUT.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-10-6.
